# SDR CALA0200293

- Difficulty date: April 26, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 24,085 hours, 48,907 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Web
- Part number: 7075T6
- Condition: Cracked
- Location: Fs200 14l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR JAMB INNER WEB CRACKED AT STATION 200 LONGERON 14L. INSTALLED REPAIR PER EC/RA 5314-01011 AND EA 9-5314-2-A0950.
